Aa
A
A
Close
Avatar_universal
HCG overdose on Day 1
I started the HCG today. I was in a hurry to get to a movie. After returning home, I realized I had mixed incorrectly and actually took almost the entire 15 day supply in one sublingual dose.

What should I do?
Is this harmful?
Should I wait another several weeks before I continue?

I would love to have someone call me or my sister to discuss this.
910-980-1384
susan or sylvia
Cancel
1 Answers
Page 1 of 1
239357_tn?1240160810
Hi Susan, I hope this helps. Any kind of  hCG sublingual is not the real thing, simply because hCG is a hormone only received intermuscularly. It has to go straight into the muscle, and is only administered by injection.
So I dought that it will have any affect on you unless they have put something harmful in it. My suggestion to you is read "Pounds & Inches" By; Dr. Simeons   He is the founder of the hCG weight loss cure. Hope this helped, if you have any other questions please let me know.
Comment
Cancel
239357_tn?1240160810
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
HCG overdose on Day 1
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Weight Loss Alternatives Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Healthy Living Answerers
1236893_tn?1408490528
Blank
gymdandee
NJ